# SDR SWAA2023082983198

- Difficulty date: July 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FUEL INDICATORS LOCATED OFSS 275 AT RT WING 2023-461500<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 35 DL; S/N: 091419910; DUE DATE: 13-MAR-24.;[04] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130066401; DUE DATE: 21-SEP-23.;[05] REPAIRED FUEL REFUELING STATION RH WING AT SS 150.81 & SS 163.95 INSTRUMENT PANEL ASSY IAW EA# 23-128-02448 (TTG8Q00MGAZP) AND EA# 23-128-02448-WIP1 (TTG8Q00MQRJ9) SEE INDIVIDUAL SIGN OFF BELOW.;[06] REPAIRED FUEL REFUELING STATION RH WING AT SS 150.81 & SS 163.95 INSTRUMENT PANEL ASSY IAW EA# 23-128-02448 (TTG8Q00MGAZP) AND EA# 23-128-02448-WIP1 (TTG8Q00MQRJ9) SEE INDIVIDUAL SIGN OFF BELOW.;[07] CORRECTED STEP 5. REPAIRED FUEL REFUELING STATION RH WING AT SS 150.81 & SS 163.95 INSTRUMENT PANEL ASSY IAW EA# 23-128-02448 (TTG8Q00MVGUR) AND EA# 23-128-02448-WIP1 (TTG8Q00MQRJ9) SEE INDIVIDUAL SIGN OFF BELOW.;[08] CORRECTED STEP 6. REPAIRED FUEL REFUELING STATION RH WING AT SS 150.81 & SS 163.95 INSTRUMENT PANEL ASSY IAW EA# 23-128-02448 (TTG8Q00MVGUR) AND EA# 23-128-02448-WIP1 (TTG8Q00MQRJ9) SEE INDIVIDUAL SIGN OFF BELOW.
